Itchy scalp?

Discussion in 'Steroid Forum' started by ElyWinds, May 21, 2019.

  1. ElyWinds

    ElyWinds Junior Member

    Hey guys,

    I hope everyone is doing well!

    Age: 27
    Goal: Shred
    I’m on week 8 of the following cycle:
    1-12 Test E 500mg
    4-12 Anavar 40 upped to 60 upped to 80 (first time var user, testing tolerance etc reasoning for taper)
    6-12 EC STACK
    aromasin 12.5mg ED

    THE QUESTION:

    Around week 6 I upped from Var from 60 to 80 and introduced the EC stack. I’ve noticed my scalp got quite itchy throughout the day and especially when I sweat during workouts.

    I’ve have great thick hair and no signs of recession or thinning, but this itchiness if a bit of a concern.

    I never had this issue with var at 60 or EC cycles in the past.

    Do you guys think it’s the var? I can handle the itchiness but is their potential to lose my hair if I don’t reduce the var? What do you guys think?

    Thanks in advance! :)
     
  2. TX_Hempknight

    TX_Hempknight Member AnabolicLab.com Supporter

    Not aware of var causing that. Doesnt mean it doesnt, just means I havent read that side effect. Ive ran it a couple of times but its never messed with my hair. Only mast has done that.
     
  3. rubisean

    rubisean Member

    I had the same issue

    I now comb my hair with a towel
     
    Eman, MisterSuperGod and T-Bagger like this.
  4. LeoTC

    LeoTC Member

    Hormones fluctuate, skin gets oilier. The more you wash, the more oil your skin pushes out.

    Things are just wonky. Try to not wash it but EOD. The oil shit will even out. Then used H&S every other wash. See if it doesn't help with the itch.
     
  5. Demondosage

    Demondosage Member

    Head lice
     
  6. Holidaypay

    Holidaypay Member

    Shave it!!! shave it!!!shave it!!!
     
    cochino and TX_Hempknight like this.
  7. maxmuscle01

    maxmuscle01 Member

    I like 2% ketoconazole shampoo(Nizoral).
     
    penche and The Terminator like this.
  8. rubisean

    rubisean Member

    The lice would be homeless on my head
     
  9. Jankauskas

    Jankauskas Member

    Itching is a sign that shedding is about to occur. If you care about your hair stay away from dht steroids.
     
  10. Hacksaw Jim

    Hacksaw Jim Member

    Hey Elywinds,, if you have long hair,, cut it super short. Use anti dandruff shampoo every second day, and use a non moisturizing shampoo every second day. That should fix the problem
     
  11. It’s called seborrhoea, one of the side effects of androgens.